# SDR SWIA201642096

- Difficulty date: May 3, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N423SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7456
- Aircraft time: 37,212 hours, 30,922 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Leaking
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT 14TH DUCT WARNING WITH SYS OFF, RED FLOW BAR ON LT COWL/PYLON.  FOLLOWED QRH AND MSG DID NOT EXTINGUISH.  DIVERTED, DECLARED EMERGENCY. HOT AIR LEAK COMING FROM FWD OF THE LT PACK.  THE HOT AIR IS BLOWING ON THE 14TH STAGE LOOP CAUSING WARNING MESSAGE.  R & R LT PYLON 14TH STAGE BLEED-AIR SENSING ELEMENT A59WK. OPS CHECKED GOOD IAW AMM.
